Wyoming, 2008

Blizzard and Winter Storm in Wyoming, December 12 to 13, 2008

December 12 to 13, 2008 · NWS RIW · 9 events in 9 counties and zones

A vigorous cold front and associated low pressure brought dramatic temperature and wind changes to much of western Wyoming on Saturday, December 13. The heaviest snow fell in the mountains and higher valleys of western Wyoming in advance of the arctic cold frontal surge.

Where it happened

Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
3
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

A vigorous cold front and associated low pressure brought dramatic temperature and wind changes to much of western Wyoming on Saturday, December 13. The heaviest snow fell in the mountains and higher valleys of western Wyoming in advance of the arctic cold frontal surge. Mountain snowfall of six to twelve inches was common with three to six inches in the valleys. East of the Continental Divide, snowfall totals only ranged from one to three inches in the lower elevations with four to six inches in the mountains.

The strong arctic surge began around 0900MST near the Montana border and eventually reached central portions of the state between 1300 and 1500MST. The initial blast dropped above normal temperatures about 20 to 25 degrees in the first hour following frontal passage. In many locations east of the Continental Divide, the snow combined with gusty north wind of 30 to 50 mph and sharply falling temperatures, some on the order of 35 to 45 degrees over several hours, to create dangerous winter conditions. The most dangerous conditions occurred around Buffalo where winds gusted over 50 mph for almost an entire eight hour period. A peak gust of 60 mph was recorded at the Buffalo Airport and 1/4 mile visibility was reported for over four hours. This led to the closing of several roads around Buffalo. Other notable wind gusts were 63 mph at the Powell Airport and 47 mph at the Greybull Airport, both in the Big Horn Basin. Ground truth reports and webcams revealed near zero visibility due to the snow and wind, despite the limited snowfall.

The very cold temperatures and gusty wind also combined to create dangerous wind chills. By late Saturday evening, wind chill readings in the north Big Horn Basin, Johnson County, and Natrona County had fallen into the 30 below to 45 below zero range.

A four-vehicle accident occurred at 1248MST on Saturday, December 13 about five miles northeast of Cody on U.S. Highway 14A. Near zero visibility was reported at the time of the accident. A pileup on Interstate 90 north of Buffalo early Saturday afternoon involved six to eight vehicles and caused three injuries. The interstate was subsequently closed until 0430MST on Sunday. Also, two fisherman on Boysen Reservoir were stranded but survived Saturday night as they were unable to make their way back across the white-capped lake. Waves of four to six feet made the journey to their boat launch unsafe.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Dec 12, 3:42 PM MST, 2 hours 18 minutes earlier.

Area forecast discussion, Dec 12, 3:42 PM MST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
342 PM MST FRI DEC 12 2008

.SHORT TERM...TONIGHT THROUGH MONDAY

LARGE CLOSED UPPER LOW CAN BE SEEN AT 22Z ON WATER VAPOR IMAGERY
MOVING SOUTHEASTWARD INTO EXTREME NORTHWESTERN WASHINGTON STATE
WITH AN IMPRESSIVE PLUME OF PAC MOISTURE STRETCHING FROM
SOUTHWESTERN OREGON INTO CENTRAL AND NORTHERN IDAHO. GFS AND NAM IN
GOOD AGREEMENT IN TRACKING THE UPPER LOW INTO EASTERN WA/
NORTHEASTERN OR TONIGHT. SIGNIFICANT ISENTROPIC LIFT WILL DEVELOP
LATE THIS EVENING ACROSS WESTERN WY WITH NEARLY 70 MB OF UPGLIDE
AND INCREASING LOW AND MID LEVEL MOISTURE. ISSUED WINTER WEATHER
ADVISORIES FOR YELLOWSTONE PARK...THE ABSAROKA MOUNTAINS...THE
TETON AND GROS VENTRE RANGES...THE SALT RIVER AND WYOMING RANGES
AND THE ENTIRE WIND RIVER RANGE FOR 11 PM MST TONIGHT THROUGH 11
PM MST SATURDAY NIGHT. EXCELLENT ACCORD IN PRECIPITATION AMOUNTS
IN THE 12Z RUNS OF THE GFS...NAM AND ECMWF WITH AROUND 1.0 LIQUID
EQUIVALENT IN THE TETONS AND THE SOUTHWESTERN PORTION OF
YELLOWSTONE PARK AND BETWEEN 0.4 TO 0.7 OF AN INCH ACROSS THE
REMAINDER OF THE WESTERN MOUNTAINS THROUGH 11 PM MST SATURDAY.
SNOW AMOUNTS OF 7 TO 14 INCHES ARE EXPECTED FOR THE FAR WESTERN
MOUNTAIN RANGES AND THE WEST SLOPES OF THE WIND RIVER MOUNTAINS
WITH 4 TO 10 INCHES IN THE ABSAROKAS AND THE EAST SLOPES OF THE
WIND RIVER MOUNTAINS. A STRONG PACIFIC COLD FRONT WILL CROSS
NORTHERN WY LATE SATURDAY AFTERNOON AND WILL MOVE ACROSS SOUTHERN
WY BY 03Z SUNDAY. LOW LEVEL NORTH TO NORTHEAST UPSLOPE FLOW EAST
OF THE DIVIDE SATURDAY NIGHT AND STRONG...MOIST SOUTHWEST FLOW
ALOFT WILL RESULT IN LIGHT TO MODERATE SNOW EAST OF THE DIVIDE
WITH GENERALLY LIGHT AMOUNTS OF AN INCH OR LESS IN THE WIND RIVER
AND BIGHORN BASINS AND 1 TO 3 INCHES IN JOHNSON AND NATRONA
COUNTIES. POWERFUL COLD AIR ADVECTION BEHIND THE COLD FRONT LATE
SATURDAY NIGHT AND EARLY SUNDAY MORNING WILL CAUSE LOW
TEMPERATURES TO DROP INTO THE SINGLE DIGITS BELOW ZERO IN NORTHERN
WY...TO NEAR ZERO IN THE CENTRAL BASINS AND INTO THE SINGLE DIGITS
ABOVE ZERO IN SOUTHERN WY. TROUGH AXIS WILL CROSS WY SUNDAY WITH
THE COLDEST AIR OF THE LATE FALL SEASON ENTRENCHED. H7
TEMPERATURES SUNDAY WILL RANGE FROM MINUS 18 C TO MINUS 24
C...RESULTING IN LITTLE INCREASE IN DAYTIME TEMPERATURES WHICH ARE
EXPECTED TO BE NEAR TO SLIGHTLY BELOW ZERO F IN THE NORTH AND IN
THE LOWER TEENS IN SOUTHERN WY. RESIDUAL LOW AND MID LEVEL
MOISTURE ACROSS WY SUNDAY AND WEAK FORCING ASSOCIATED WITH THE
TROUGH PASSAGE WILL GENERATE SCATTERED LIGHT SNOW SHOWERS. SNOW
SHOWERS SUNDAY WILL BE MOST LIKELY WEST OF THE DIVIDE...WHERE
LIFTED INDICES WILL BE ONLY SLIGHTLY POSITIVE.

ANOTHER DEEP UPPER LOW WILL MOVE SOUTHWARD FROM SOUTHWESTERN
BRITISH COLUMBIA INTO THE PAC NW SUNDAY NIGHT AND MONDAY. THIS
SYSTEM WILL BRING ZONAL FLOW ALOFT AND INCREASING PAC MOISTURE TO
WESTERN WY SUNDAY NIGHT AND MONDAY WITH LIGHT...UPSLOPE SNOW
EXPECTED. THIS POSITION OF THIS UPPER LOW IN THE PAC NW WILL KEEP
COLD AIRMASS ACROSS WY MONDAY WITH ONLY A SLIGHT MODERATION IN
DAYTIME TEMPERATURES. HIGHS MONDAY WILL BE 3 TO 6 F HIGHER THAN
SUNDAY BUT STILL 20 OR MORE F BELOW NORMAL.

.LONG TERM...MONDAY NIGHT THROUGH THURSDAY

EXTENDED MODELS HAVE THEIR PROBLEMS WITH AMOUNT OF PRECIPITATION AND
COLD AIR OVER THE AREA MONDAY THROUGH THURSDAY. IGNORED MUCH OF
THE BIAS CORRECTED FORECAST GUIDANCE AS PAST WARMER TEMPERATURES LIKELY
WARMING UP BIAS CORRECTED DATA TOO MUCH. OVERALL COMPLEX LONG WAVE
TROUGH DEEPENS OVER THE WESTERN U.S. WITH SERIES OF NORTHERN
PUSHES FOLLOWED BY SOUTHWEST FLOW AS LOW CUT OFF OVER EASTERN
PACIFIC OFF SOUTHERN CAL. THEN RETURN OF NORTHERLY TROUGHS. FLOW
OSCILLATES FROM NORTHERLY TO SOUTHWEST THROUGH THE PERIOD MAKING
FORECAST VERY DIFFICULT AND PRODUCES VERY LOW CONFIDENCE IN THE FORECAST.
BIG CHALLENGE KEEPING TEMPERATURES MATCHED UP WITH THE SURROUNDING
FORECASTS WITH OFFICES TO THE WEST AND SOUTH ON THE WARM SIDE AND
THOSE TO THE NORTH AND EAST ON THE COLD SIDE WITH WESTERN AND
CENTRAL WYOMING IN BETWEEN. LOW CONFIDENCE SCATTERED POPS MAINLY
IN THE WESTERN AND NORTHERN MOUNTAINS BUT THERE IS A THREAT OF
PRECIPITATION EACH DAY DEPENDING ON TIMING AND ORIENTATION OF THE
FLOW ALOFT. IN THE LONG RUN...THE PRECIPITATION AND COLD AIR IN THE
SHORT TERM MAY HAVE A SIGNIFICANT IMPACT ON THE TEMPERATURES IN
THE VALLEYS AND BASINS IN THE EXTENDED.

&&

.AVIATION...

VFR CONDITIONS CONTINUE ACROSS WEST CENTRAL WYOMING INTO TONIGHT.
HOWEVER...AN UPPER LEVEL TROUGH AND LOW LEVEL COLD AIR WILL COLLIDE
OVER THE REGION ON SATURDAY. FIRST SEQUENCE OF EVENTS WILL BE
MOISTURE AND CLOUDS GRADUALLY INCREASING WEST OF THE CONTINENTAL
DIVIDE LATER TONIGHT OR AFT 06Z..WITH SNOW DEVELOPING OVER THE
HIGHER MOUNTAINS. AFTER SUNRISE ON SATURDAY OR 15Z...MOST OF THE
WESTERN MOUNTAIN RANGES WILL BE OBSCURED BY CLOUDS AND
SNOW...RESULTING IN IFR CONDITIONS THERE. IN ADDITION TO THE
SNOW...GUSTY WINDS WILL LIKELY CAUSE AREAS OF BLOWING AND DRIFTING
SNOW IN THE HIGH COUNTRY ON SATURDAY.

FOR THE LOWER ELEVATIONS EAST OF THE DIVIDE...CLOUD DECKS SHOULD
BEGIN TO LOWER SATURDAY AFTERNOON WITH LIGHT SNOW SPREADING ACROSS
THE BASINS BY SATURDAY EVENING. MOST WEST CENTRAL WYOMING LOCATIONS
WILL BE EXPERIENCING MVFR TO IFR CONDITIONS SATURDAY NIGHT INTO
EARLY SUNDAY. IN ADDITION...SOME OF THE COLDEST AIR OF THE SEASON
WILL SETTLE OVER THE STATE WITH THIS ARCTIC AIRMASS.

&&

.FIRE WEATHER...

A STRONG STORM SYSTEM MOVING FROM THE PACIFIC NORTHWEST INTO IDAHO
TONIGHT AND THE NORTHERN GREAT BASIN SATURDAY WILL BRING
SIGNIFICANT SNOWFALL TO THE HIGHER TERRAIN OF WESTERN WYOMING.
SNOWFALL AMOUNTS IN THE MOUNTAINS OF WESTERN WYOMING WILL RANGE
FROM 5 TO 14 INCHES BEFORE SNOW TAPERS OFF LATE SATURDAY NIGHT.
STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP SATURDAY ACROSS
SWEETWATER AND NATRONA COUNTIES SATURDAY WITH SUSTAINED WIND
SPEEDS OF 25 TO 35 MPH AND GUSTS AS HIGH AS 50 MPH THROUGH
SATURDAY EVENING. A STRONG COLD FRONT WILL MOVE SWIFTLY SOUTHWARD
ACROSS WYOMING LATE SATURDAY AFTERNOON THROUGH SATURDAY LATE
EVENING. LIGHT SNOW IS EXPECTED EAST OF THE DIVIDE SATURDAY NIGHT
IN ASSOCIATION WITH THE COLD FRONT. THE COLDEST AIR OF THE LATE
FALL SEASON WILL MOVE INTO WYOMING LATE SATURDAY NIGHT AND SUNDAY.
HIGHS SUNDAY WILL EB NEAR ZERO IN THE NORTH AND NEAR 10 ABOVE ZERO
IN THE SOUTH.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM MST
SATURDAY FOR WYZ001-002-012-014-015-024.

&&

SHORT TERM...SMITH
LONG TERM...C.BAKER
AVIATION...KPL
FIRE WEATHER...SMITH
Hazardous weather outlook, Dec 12, 3:21 PM MST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
321 PM MST FRI DEC 12 2008

WYZ001>020-022>030-131200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
321 PM MST FRI DEC 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

...WINTER WEATHER ADVISORY FOR THE WEST CENTRAL AND NORTHWEST
MOUNTAINS OF WYOMING FROM TONIGHT THROUGH SATURDAY EVENING...

.DAY ONE...REST OF TODAY AND TONIGHT

A VIGOROUS WINTER STORM SYSTEM CONTINUES TO MOVE TOWARD WYOMING
AND IT WILL BRING SNOWFALL TO MOST OF THE STATE THIS WEEKEND. THE
SNOW WILL BEGIN LATER THIS EVENING ACROSS THE FAR WEST. IT WILL
INCREASE IN INTENSITY OVERNIGHT IN THE WESTERN MOUNTAINS AND
YELLOWSTONE NATIONAL PARK.

THE SNOW SHOULD BECOME HEAVY AT TIMES WITH BLOWING AND DRIFTING
SNOW COMMON OVER MOUNTAIN PASSES BY EARLY SATURDAY MORNING. SNOWFALL
TOTALS OF 7 TO 14 INCHES CAN BE EXPECTED WITH THIS SYSTEM.

TRAVELERS SHOULD BE PREPARED FOR SLICK ROADWAYS AND REDUCED
VISIBILITY FROM TONIGHT THROUGH SATURDAY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MOUNTAIN AND WESTERN VALLEY SNOW WILL CONTINUE THIS WEEKEND.
SNOW IS EVEN LIKELY ACROSS THE LOWER ELEVATIONS OF NORTHERN AND
CENTRAL WYOMING BY SATURDAY EVENING. IN FACT...WIDESPREAD LIGHT TO
MODERATE SNOW WILL ACCOMPANY A STRONG COLD FRONT THAT WILL BE
RESPONSIBLE FOR A RETURN TO WINTER WEATHER.

MUCH COLDER TEMPERATURES ARE EXPECTED SUNDAY THROUGH THURSDAY.
LIGHT SNOW IS EXPECTED AT TIMES SUNDAY THROUGH TUESDAY. STAY TUNED
FOR MORE INFORMATION ON THIS STORM IN THE COMING DAYS. PEOPLE SHOULD
BEGIN TO PREPARE FOR THE MUCH COLDER TEMPERATURES THIS WEEKEND INTO
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS WESTERN WYOMING NEED TO BE ACTIVATED BY SATURDAY
MORNING FOR SNOWFALL AMOUNTS AND WIND REPORTS.

TEAM RIVERTON

In the hours before

Special weather statement, Dec 12, 4:20 PM MST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
420 PM MST FRI DEC 12 2008

WYZ003>011-013-016>020-022-023-025>030-130700-
BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-
CODY FOOTHILLS-EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SOUTH LINCOLN COUNTY-
SOUTHEAST BIG HORN BASIN-SOUTHEAST JOHNSON COUNTY-
SOUTHWEST BIG HORN BASIN-STAR VALLEY-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-
420 PM MST FRI DEC 12 2008

...WINTER WEATHER RETURNS TO THE REGION THIS WEEKEND...

A MOIST PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE ROCKIES BY
SATURDAY. THIS STRONG SYSTEM WILL COMBINE WITH COLD CANADIAN AIR
FROM THE NORTH TO GIVE WEST CENTRAL WYOMING SNOW. ALTHOUGH
SNOWFALL WILL MAINLY BE CONFINED TO THE WESTERN AND NORTHERN
MOUNTAINS DURING THE DAY ON SATURDAY...THE SNOW WILL BEGIN TO
SPREAD INTO THE LOWER ELEVATIONS OF NORTHERN AND CENTRAL WYOMING
BY SATURDAY EVENING.

ONLY A FEW INCHES OF SNOW ARE EXPECTED IN THE VALLEYS AND BASINS
EAST OF THE CONTINENTAL DIVIDE. UP TO SIX INCHES OF SNOW WILL OCCUR
IN PARTS OF THE BIG HORN MOUNTAINS. REGARDLESS...IT WILL BECOME
BITTERLY COLD LATE SATURDAY NIGHT INTO SUNDAY WITH WIND CHILLS
GENERALLY BELOW ZERO.

STAY TUNED TO NOAA WEATHER RADIO OR VISIT THE RIVERTON NATIONAL
WEATHER SERVICE WEBSITE...WWW.WEATHER.GOV/RIVERTON...THIS WEEKEND FOR
MORE UPDATES REGARDING THIS SIGNIFICANT CHANGE IN THE WEATHER.

KPL

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 winter storm, 1 blizzard. Local standard time, as filed.

Winter Storm, Teton & Gros Ventre Mountains

When
December 12, 6:00 PM MST to December 13, 5:00 PM MST
Where
Teton & Gros Ventre Mountains forecast zone
Reported by
Mesonet
Coordinates
43.002, -109.948 (the zone’s center; the record gives no point)

Winter Storm, Salt River & Wyoming Ranges

When
December 12, 6:00 PM MST to December 13, 5:00 PM MST
Where
Salt River & Wyoming Ranges forecast zone
Reported by
Mesonet
Coordinates
42.516, -110.286 (the zone’s center; the record gives no point)

Winter Storm, Star Valley

When
December 12, 9:00 PM MST to December 13, 4:30 PM MST
Where
Star Valley forecast zone
Reported by
Trained Spotter
Coordinates
42.264, -110.656 (the zone’s center; the record gives no point)

Winter Storm, Jackson Hole

When
December 12, 9:30 PM MST to December 13, 5:00 PM MST
Where
Jackson Hole forecast zone
Reported by
CoCoRaHS
Coordinates
43.100, -110.623 (the zone’s center; the record gives no point)

Winter Storm, Bighorn Mountains Southeast

When
December 13, 10:00 AM MST to 10:00 PM MST
Where
Bighorn Mountains Southeast forecast zone
Reported by
Department of Highways
Coordinates
43.635, -107.022 (the zone’s center; the record gives no point)

Winter Storm, North Big Horn Basin

When
December 13, 10:00 AM MST to 8:00 PM MST
Where
North Big Horn Basin forecast zone
Reported by
Mesonet
Coordinates
44.524, -108.791 (the zone’s center; the record gives no point)

Blizzard, Northeast Johnson County

When
December 13, 1:00 PM MST to 9:00 PM MST
Where
Northeast Johnson County forecast zone
Injuries
0 direct, 3 indirect
Reported by
ASOS
Coordinates
44.039, -106.585 (the zone’s center; the record gives no point)

Winter Storm, Southeast Johnson County

When
December 13, 1:00 PM MST to 9:00 PM MST
Where
Southeast Johnson County forecast zone
Reported by
Department of Highways
Coordinates
44.039, -106.585 (the zone’s center; the record gives no point)

Winter Storm, Natrona County Lower Elevations

When
December 13, 3:00 PM MST to 10:30 PM MST
Where
Natrona County Lower Elevations forecast zone
Reported by
Public
Coordinates
42.962, -106.798 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2008Every state in 2008This day in weather historyWarnings in Wyoming, December 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 137530, 137533, 137532, 137531, 137529, 137534, 137528, 137535, 137536.